# SDR AU991045

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: E, B, J
- Precautionary procedure: C

## Discrepancy

(AUS) RIGHT ENGINE OIL LEAKING INTO COMPRESSOR.  SUSPECT NR 4 BEARING LEAKING.
